# SDR ASAA0853873

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,318 hours, 1,270 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Hyd Pump
- Part time: 4,318 hours, 1,270 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPS CHECK OF NR 2 ENGINE AFTER ENGINE CHANGE NOTED ENGINE DRIVEN PUMP WILL NOT SHUT OFF CLEANED CONNECTOR PER SWPM 20-60-01.  OPS CK GOOD.  VERIFIED HYD PUMP SHUTS OFF DURING GROUND RUN REF AMM 29-11-11-710-015-002.
